# SDR FDEA200908072947

- Difficulty date: August 7, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60654924
- Condition: Damaged
- Location: Zone 200
- Part time: 84,316 hours, 25,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 1640 LBL 45.50 HAS THE SCALLOPS MILLED OUT 6" IN LENGTH AND WILL INTERFERE WITH THE INSTALLATION OF THE HANDLING SYSTEM. REMOVED SEAT TRACK STA 1540-1640 LBL 45.50 PER SRM 51-40-02. VERIFIED MATERIAL PER SRM 53-60-52 FIG 1 AS BAC1520-792. FABRICATED SEAT TRACK IAW DWG146N5130.  LOCATED AND DRILLED HOLES PER SRM 51-40-05. TREATED AND PRIMED SEAT TRACK BS 1540-1640 LBL 45.50 AND INSTALLED SEAT TRACK PER SRM51-40-02.
